# SDR DALA1106376702

- Difficulty date: January 24, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 38,740 hours, 14,662 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MX FOUND AN EMERGENCY PATH LIGHT AT SEAT 5CD INOPERATIVE.  MX RECONNECTED THE WIRING.  OPS CHECK WAS GOOD.
